Global Behavior of the Max-Type Difference Equation ${x}_{n+1}=\max \{1/{x}_{n},{A}_{n}/{x}_{n-1}\}$

Han, Caihong, Xi, Hongjian, Qin, Bin, Sun, Taixiang . Abstract and Applied Analysis 2009. 2009 (152964) :-

Locate this article in:

Bibtex

@article{CIS-287166,
  Author = {Han, Caihong and Xi, Hongjian and Qin, Bin and Sun, Taixiang},
  Title = {Global Behavior of the Max-Type Difference Equation ${x}_{n+1}=\max \{1/{x}_{n},{A}_{n}/{x}_{n-1}\}$},
  Journal = {Abstract and Applied Analysis},
  Volume = {2009},
  Number = {152964},
  Year = {2009},
  Pages = {--},
  Keywords = {}
}

Similar articles